Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 6508309, 11 pages
http://dx.doi.org/10.1155/2016/6508309
Research Article

Conformal Vector Fields on Doubly Warped Product Manifolds and Applications

1Mathematics Department, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Modern Academy for Engineering and Technology, Maadi 11585, Egypt

Received 3 July 2016; Revised 29 August 2016; Accepted 19 September 2016

Academic Editor: Andrei Moroianu

Copyright © 2016 H. K. El-Sayied et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. K. Beem and T. G. Powell, “Geodesic completeness and maximality in Lorentzian warped products,” Tensor, vol. 39, pp. 31–36, 1982. View at Google Scholar · View at MathSciNet
  3. D. E. Allison, “Geodesic completeness in static space-times,” Geometriae Dedicata, vol. 26, no. 1, pp. 85–97, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. Allison, “Pseudoconvexity in Lorentzian doubly warped products,” Geometriae Dedicata, vol. 39, no. 2, pp. 223–227, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Gebarowski, “Doubly warped products with harmonic Weyl conformal curvature tensor,” Colloquium Mathematicum, vol. 67, pp. 73–89, 1993. View at Google Scholar
  6. A. Gebarowski, “On conformally flat doubly warped products,” Soochow Journal of Mathematics, vol. 21, no. 1, pp. 125–129, 1995. View at Google Scholar · View at MathSciNet
  7. A. Gebarowski, “On conformally recurrent doubly warped products,” Tensor, vol. 57, no. 2, pp. 192–196, 1996. View at Google Scholar · View at MathSciNet
  8. B. Ünal, “Doubly warped products,” Differential Geometry and Its Applications, vol. 15, no. 3, pp. 253–263, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Faghfouri and A. Majidi, “On doubly warped product immersions,” Journal of Geometry, vol. 106, no. 2, pp. 243–254, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Olteanu, “A general inequality for doubly warped product submanifolds,” Mathematical Journal of Okayama University, vol. 52, pp. 133–142, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Olteanu, “Doubly warped products in S-space forms,” Romanian Journal of Mathematics and Computer Science, vol. 4, no. 1, pp. 111–124, 2014. View at Google Scholar · View at MathSciNet
  12. S. Y. Perktas and E. Kilic, “Biharmonic maps between doubly warped product manifolds,” Balkan Journal of Geometry and Its Applications, vol. 15, no. 2, pp. 159–170, 2010. View at Google Scholar · View at MathSciNet
  13. V. N. Berestovskii and Yu. G. Nikonorov, “Killing vector fields of constant length on Riemannian manifolds,” Siberian Mathematical Journal, vol. 49, no. 3, pp. 395–407, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Deshmukh and F. R. Al-Solamy, “Conformal vector fields on a Riemannian manifold,” Balkan Journal of Geometry and Its Applications, vol. 19, no. 2, pp. 86–93, 2014. View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Deshmukh and F. Al-Solamy, “A note on conformal vector fields on a Riemannian manifold,” Colloquium Mathematicum, vol. 136, no. 1, pp. 65–73, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Kuhnel and H.-B. Rademacher, “Conformal vector fields on pseudo-Riemannian spaces,” Differential Geometry and Its Applications, vol. 7, no. 3, pp. 237–250, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Sánchez, “On the geometry of generalized Robertson-Walker spacetimes: curvature and Killing fields,” Journal of Geometry and Physics, vol. 31, no. 1, pp. 1–15, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Steller, “Conformal vector fields on spacetimes,” Annals of Global Analysis and Geometry, vol. 29, no. 4, pp. 293–317, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press Limited, London, UK, 1983.
  20. Y. Agaoka, I.-B. Kim, B. H. Kim, and D. J. Yeom, “On doubly warped product manifolds,” Memoirs of the Faculty of Integrated Arts and Sciences Hiroshima University, Series IV, vol. 24, pp. 1–10, 1998. View at Google Scholar
  21. M. P. Ramos, E. G. Vaz, and J. Carot, “Double warped space-times,” Journal of Mathematical Physics, vol. 44, no. 10, pp. 4839–4865, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. B. Unal, Doubly warped products [Ph.D. thesis], University of Missouri, Columbia, Mo, USA, 2000.
  23. B.-Y. Chen and S. Deshmukh, “Ricci solitons and concurrent vector fields,” Balkan Journal of Geometry and Its Applications, vol. 20, no. 1, pp. 14–25, 2015. View at Google Scholar · View at MathSciNet · View at Scopus
  24. F. Dobarro and B. Ünal, “Characterizing Killing vector fields of standard static space-times,” Journal of Geometry and Physics, vol. 62, no. 5, pp. 1070–1087, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. Shenawy and B. Ünal, “2-Killing vector fields on warped product manifolds,” International Journal of Mathematics, vol. 26, no. 9, Article ID 1550065, 17 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. G. S. Hall, Symmetries and Curvature Structure in General Relativity, World Scientific, Singapore, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. Carot, J. da Costa, and E. G. Vaz, “Matter collineations: the inverse ‘symmetry inheritance’ problem,” Journal of Mathematical Physics, vol. 35, no. 9, pp. 4832–4838, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. P. S. Apostolopoulos and J. G. Carot, “Conformal symmetries in warped manifolds,” Journal of Physics: Conference Series, vol. 8, pp. 28–33, 2005. View at Publisher · View at Google Scholar
  29. J. Carot and B. O. J. Tupper, “Conformally reducible 2+2 spacetimes,” Classical and Quantum Gravity, vol. 19, no. 15, pp. 4141–4166, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. J. Carot, A. J. Keane, and B. O. J. Tupper, “Conformally reducible 1+3 spacetimes,” Classical and Quantum Gravity, vol. 25, no. 5, Article ID 055002, 2008. View at Publisher · View at Google Scholar
  31. N. Van den Bergh, “Conformally 2+2-decomposable perfect fluid spacetimes with constant curvature factor manifolds,” Classical and Quantum Gravity, vol. 29, no. 23, Article ID 235003, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. A. Barros and E. Ribeiro Jr., “Some characterizations for compact almost Ricci solitons,” Proceedings of the American Mathematical Society, vol. 140, no. 3, pp. 1033–1040, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. A. Barros, J. N. Gomes, and E. Ribeiro Jr., “A note on rigidity of the almost Ricci soliton,” Archiv der Mathematik, vol. 100, no. 5, pp. 481–490, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. M. Fernández-López and E. García-Río, “Rigidity of shrinking Ricci solitons,” Mathematische Zeitschrift, vol. 269, no. 1-2, pp. 461–466, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. O. Munteanu and N. Sesum, “On gradient Ricci solitons,” Journal of Geometric Analysis, vol. 23, no. 2, pp. 539–561, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. P. Petersen and W. Wylie, “Rigidity of gradient Ricci solitons,” Pacific Journal of Mathematics, vol. 241, no. 2, pp. 329–345, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus